# SDR RRXA96123

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 36-70
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A RECENT MAINTENANCE VISIT, FOUND WIDESPREAD CORROSION DAMAGE TO LONGERONS 25R AND 26R AT Y=36 TO Y=70  PAST LIMITATIONS.  REMOVED, FABRICATED AND INSTALLED NEW LONGERONS 26R IAW DGW 569028 AND LONGERON 27R IAW DWG 3648667.  INSTALLED ALL SHEAR TIES, CLIPS TO LONGERONS 25R, 26R AND 27R IAW DWG 5649028.  REMOVED ALL CORROSION, ALODINED AND PRIMED IAW SRM 51-1-8.
